# SDR SWAA2015111646104

- Difficulty date: October 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 9915578
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BRACKET BROKEN, BETWEEN BS 946 - 954, BETWEEN LONGERON 30R TO 29R.  R & R BRACKET IAW SRM & DWG.
